Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 298980, 15 pages
Research Article

Self-Similar Solutions for Nonlinear Schrödinger Equations

Department of Mathematics and Information Science, Zhejiang University of Science and Technology, Hangzhou 310023, China

Received 19 March 2009; Accepted 22 August 2009

Academic Editor: Ben T. Nohara

Copyright © 2009 Yaojun Ye. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yaojun Ye, “Self-Similar Solutions for Nonlinear Schrödinger Equations,” Mathematical Problems in Engineering, vol. 2009, Article ID 298980, 15 pages, 2009.